MathSciNet Relay Station
MathSciNet bibliographic data
MR757441 47B20 (47B40)
Putinar, Mihai Hyponormal operators are subscalar. J. Operator Theory 12 (1984), no. 2, 385–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement